I reading your post, it sounds like you have taken Cipro multiple times. Not sure if you know about the dangers of Cipro. It has caused so many people a lot of problems and made them very sick. The problems often show up long after you've taken it so most people don't make the connection. My guess is that your problems are quite possibly stemming from your use of Cipro.
There are several class action lawsuits for Cipro right now. I have read many horror stories about this drug. One man--an avid runner--lost the use of his legs after taking Cipro. I took a drug called Levaquin (same drug class as Cipro) about 15-20 years ago and have had a lot of mysterious illnesses (including fibromyalgia) since then.
Here is a good site that details the symptoms of Cipro toxicity, they call it being "floxed". I hope links are allowed!
If you do a search of the internet you will find countless other websites talking about the dangers of this drug as well as the other equally dangerous Antibiotics in its category (called fluoroquinolones). Good luck. :)